RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 258, Number 6, Pages 1308–1312 (Mi dan44540)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Parabolic pseudodifferential operators of variable order

Nguyen Minh Chuong

Lomonosov Moscow State University

Full text: PDF file (514 kB)

Bibliographic databases:
UDC: 517.9
Presented: С. Л. Соболев
Received: 13.02.1981

Citation: Nguyen Minh Chuong, “Parabolic pseudodifferential operators of variable order”, Dokl. Akad. Nauk SSSR, 258:6 (1981), 1308–1312

Citation in format AMSBIB
\Bibitem{Ngu81}
\by Nguyen Minh Chuong
\paper Parabolic pseudodifferential operators of variable order
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 258
\issue 6
\pages 1308--1312
\mathnet{http://mi.mathnet.ru/dan44540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0625750}
\zmath{https://zbmath.org/?q=an:0523.35104}


Linking options:
  • http://mi.mathnet.ru/eng/dan44540
  • http://mi.mathnet.ru/eng/dan/v258/i6/p1308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nguyen Minh Chuong, “A boundary-value problem with discontinuous boundary conditions”, Russian Math. Surveys, 37:5 (1982), 186–187  mathnet  crossref  mathscinet  zmath  isi
    2. Nguyen Minh Chuong, “On isomorphism of Sobolev spaces of variable order”, Math. USSR-Sb., 49:1 (1984), 1–17  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:30
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020